# SDR USAA2012102600005

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 40,459 hours, 16,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3750
- Condition: Inoperative
- Location: Cabin
- Part time: 40,459 hours, 16,427 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL TEST "EPSU INT LOAD AFT L".  REMOVED AND REPLACED AFT LEFT (EPSU) EMERGENCY POWER SUPPLY UNIT PER AMM 33-58-30-401.
